# SDR AALA970142

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, THREE FOOT SECTION OF EMERGENCY FLOOR LIGHTS BROKEN AND INOPERATIVE AT FORWARD PART OF MAIN CABIN, RIGHT AISLE.  REPLACED THREE FOOT SECTION OF EMERGENCY FLOOR LIGHTS AT FORWARD PART OF MAIN CABIN, RIGHT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
